MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Codes Device Sensing Problem (2917); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in usa before use.It was reported that there were pressure reading issues.No harm to any person has been reported.As a pressure reading issue, can lead to a pump stop if the intervention is set by the user, a report is required.Complaint id (b)(4).
 
Additional Manufacturer Narrative
A getinge service technician will investigate the affected cardiohelp.A follow-up medwatch will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The event occurred in usa before use.It was reported that there were pressure reading issues.No harm to any person has been reported.As a pressure reading issue, can lead to a pump stop if the intervention is set by the user, a report is required.New information received on 2026-04-02 that when moving the hls cable it is issuing the pressure reading issues.A getinge technician was sent for investigation on 2026-04-06.When moving the hls cable the pressure reading was out of specification.The hls cable was replaced.The technician performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.The log files of the reported cardiohelp device were reviewed and no pump stop could be confirmed on the date of event.A similar failure was investigated by getinge life cycle engineering (lce) on 2022-11-02.The nature of the error could be traced back to a missing electrical connection within the cable.The root cause for the missing connection is a broken wire within the cable, which is originated from external force.According to the risk analysis following root causes can also lead to the reported failure:- a mechanical damage e.G.Due to too high forces during connection/ disconnection of the cable- broken fiber inside the cable.According to the instruction for use of the involved disposables (hls set advanced 5.0 / 7.0, hit set advanced 5.0 / 7.0, v2.4, chapter "preparation and installation") the pressure sensors have to be calibrated and checked before priming.Furthermore, the cardiohelp has a flow/bubble sensor and a venous probe to measure and control the blood flow and parameters.If the measured values are above high limit or below low limit of the set limits the system generates a visual and acoustical alarm.Additionally, according to the instruction for use (ifu) of the cardiohelp, chapter "connection the sensors", it is stated to ensure that the connected sensors are not defective and to not use if there is a visible damage.In the instructions for use (ifu) of the cardiohelp (chapter "cleaning and disinfection") the cables and the whole device should be cleaned after each use to remove soiling or residual blood.Furthermore, in the ifu chapter "connecting the sensors" it is stated that the sensors must be kept clean.The review of the non-conformities has been performed on 2026-04-02 for the period of 2017-06-06 to 2026-03-06.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.The device was manufactured on 2017-06-06.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the results the reported failure "pressure reading issue" could be confirmed.The occurrence rate was calculated for the reported issue and it was determined that this is not a systemic issue.Therefore, no remedial action is required.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.
 
Event or Problem Description
Complaint id (b)(4).

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24615806
Report Number8010762-2026-0000119
Device Sequence Number13345769
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701048012
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown